# SDR UALA2012120707114

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,769 hours, 6,956 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EXIT SIGN AT THE FWD SIDE OF 4L MED INOP.  TRIED NEW BATT PACK M6011, NO HELP.  REPAIRED CROSS AISLE GALLEY LIGHT IAW MM, OPS NORMAL.
